RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1980, Volume 35, Issue 2(212), Pages 215–216 (Mi umn3289)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

An averaging principle and a theorem on large deviations for a family of extensions of a $Y$-flow

V. B. Minasyan


Full text: PDF file (237 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1980, 35:2, 251–252

Bibliographic databases:

MSC: 40Axx, 28D20, 60Jxx, 60G15
Received: 12.04.1979

Citation: V. B. Minasyan, “An averaging principle and a theorem on large deviations for a family of extensions of a $Y$-flow”, Uspekhi Mat. Nauk, 35:2(212) (1980), 215–216; Russian Math. Surveys, 35:2 (1980), 251–252

Citation in format AMSBIB
\Bibitem{Min80}
\by V.~B.~Minasyan
\paper An averaging principle and a~theorem on large deviations for a~family of extensions of a~$Y$-flow
\jour Uspekhi Mat. Nauk
\yr 1980
\vol 35
\issue 2(212)
\pages 215--216
\mathnet{http://mi.mathnet.ru/umn3289}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=571658}
\zmath{https://zbmath.org/?q=an:0439.60053|0459.60049}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1980RuMaS..35..251M}
\transl
\jour Russian Math. Surveys
\yr 1980
\vol 35
\issue 2
\pages 251--252
\crossref{https://doi.org/10.1070/RM1980v035n02ABEH001652}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980ME81800014}


Linking options:
  • http://mi.mathnet.ru/eng/umn3289
  • http://mi.mathnet.ru/eng/umn/v35/i2/p215

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Bakhtin, “Cramér Asymptotics in the Averaging Method for Systems with Fast Hyperbolic Motions”, Proc. Steklov Inst. Math., 244 (2004), 58–79  mathnet  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:172
    Full text:84
    References:61
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019